MathSciNet Relay Station
MathSciNet bibliographic data
MR2286048 (2008d:16023) 16G10 (16D50)
Białkowski, Jerzy; Erdmann, Karin; Skowroński, Andrzej Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2625–2650 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement